Translator Disclaimer
December 2004 On arithmetical bounds of Chow-forms
Tatsuji Tanaka
Tsukuba J. Math. 28(2): 363-376 (December 2004). DOI: 10.21099/tkbjm/1496164805

Abstract

In this paper, we will show that classical resultants-which are generalizations of Sylvester determinants-are closely related to Chow-forms of projective varieties. As a result, we will see that the maximal degree of the coefficients of a Chow-form in the coefficients of defining equations may be assumed to be bounded from above.

Citation

Download Citation

Tatsuji Tanaka. "On arithmetical bounds of Chow-forms." Tsukuba J. Math. 28 (2) 363 - 376, December 2004. https://doi.org/10.21099/tkbjm/1496164805

Information

Published: December 2004
First available in Project Euclid: 30 May 2017

zbMATH: 1094.14039
MathSciNet: MR2105941
Digital Object Identifier: 10.21099/tkbjm/1496164805

Rights: Copyright © 2004 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.28 • No. 2 • December 2004
Back to Top